# SDR VNAA2009110200013

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N706PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 13,190 hours, 12,909 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SERVICE DOOR AMBER CAUTION MESSAGE AFTER TAKEOFF.  AIRCRAFT RETURNED TO DAY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND ADJUSTED THE SERVICE DOOR SWITCH PER THE AIRCRAFT MAINTENANCE MANUAL.  CHECKS WERE MADE PER THE AIRCRAFT MAINTENANCE MANUAL AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
